# SDR 2009FA0000694

- Difficulty date: April 15, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N875LP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258308
- Engine: Garrtt TFE731*
- System (JASC): 3300 · Lighting System
- Part: Holder
- Part number: 155020A
- Condition: Failed
- Location: Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PULSE LIGHT SYS PROBLEM ON OUR ACFT, FOUND AN ISSUE INVOLVING 2 IN-LINE FUSE HOLDERS WHICH WERE INSTALLED IN COMPLIANCE WITH MANDATORY SB 33-3682 (RE-ACTIVATION OF PULSE LIGHT SYS).  THESE 2 FUSE HOLDERS (PN 155020A) ARE IN-LINE WITH THE PULSE LIGHT SYS LANDING LIGHT CIRCUITS AND ARE LOCATED JUST BEHIND PANEL DA, SUBPANEL D.  ORIGINALLY ACCESSED THESE FUSE HOLDER TO CHECK THE CONTINUITY OF THE FUSES, AS THE LT LANDING LIGHT WAS NOT ILLUMINATING UPON PULSE LIGHT SELECTION.  WHEN OPENED, SOME DARK COLORED DEBRIS FELL OUT FROM INSIDE EACH FUSE HOLDER.  ALTHOUGH THE FUSES TESTED SATISFACTORILY, THE WIRING GOING INTO THE FUSE HOLDERS WAS MELTED AND SHRUNK BACK FROM T5452HE CRIMPED END TERMINUS. THESE WIRES WERE OBVIOUSLY OVERHEATED AND WE FEEL THAT THE DEBRIS THAT FELL FROM THE FUSE HOLDER IS PROBABLY RESIDUE LEFT OVER FROM THE MELTED INSULATION.  INSTALLED NEW IN-LINE FUSE HOLDERS TO REPLACE THESE MELTED UNITS.  (K)
